Paper Title:
A New Model of Applied Mathematics for Improving the Effect of Mathematics for Teaching
  Abstract

Removed due to plagiarism. Originally published as: Stylianides, G. J., & Stylianides, A. J. (2010). Mathematics for teaching: A form of applied mathematics. Teaching and Teacher Education, 26, 161-172. DOI: 10.1016/j.tate.2009.03.022

  Info
Periodical
Edited by
Yanwen Wu
Pages
247-247
DOI
10.4028/www.scientific.net/AMR.187.247
Online since
February 2011
Export
Price
$32.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.